# SDR ASAA2024061850621

- Difficulty date: June 18, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750236
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS AREAS OF CORROSION STA 727A TO 847. GROUNDED - YES. REMOVED CORROSION FOUND OUT LIMITS IAW B737-900ER SRM 53-00-53-1A-2 & FABRICATED TRANSITION IAW B737-900ER SRM 53-00-53-2R-5W=1" O=.040" R=.023" L=1" D=.017".
